Alert archive / Nebraska / Winter Storm Warnings in 2011
Winter Storm Warning 4, NWS Omaha, NE
NWS Omaha, NE issued this winter storm warning at Feb 20, 2011, 4:29 AM CST for Knox County, Nebraska. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2011, 4:29 AM CST (10:29 UTC)
- Expired
- Feb 20, 2011, 12:04 PM CST
- In force
- 8 hr
- Issued by
- NWS Omaha, NE
County Knox County, NE
The radar
The Sioux Falls radar (KFSD), 142 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
513 WWUS43 KOAX 201029 WSWOAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 429 AM CST SUN FEB 20 2011 ...WINTER STORM TO IMPACT NORTHEAST NEBRASKA... .INTENSE LOW PRESSURE WILL TRACK FROM NORTHEAST COLORADO INTO SOUTHEAST NEBRASKA BY EARLY AFTERNOON. THIS SYSTEM WILL SPREAD A MIX OF FREEZING RAIN...SHOWERS AND SLEET ACROSS NORTHEAST NEBRASKA THIS MORNING WITH FREEZING RAIN CHANGING TO SNOW AND BLOWING SNOW LATE THIS MORNING OR THIS AFTERNOON. SOME ICE ACCUMULATIONS COULD EXCEED 1/4 INCH...ESPECIALLY IN KNOX COUNTY...BEFORE ANY PRECIPITATION CHANGES TO SNOW THIS AFTERNOON. INCREASING NORTH OR NORTHWEST WINDS THIS AFTERNOON COULD DOWN TREE LIMBS AND POWER LINES AT THOSE LOCATIONS THAT PICK UP SIGNIFICANT ICING. IN ADDITION...THE STRONG WINDS COULD REDUCE VISIBILITIES IN BLOWING SNOW...ESPECIALLY NEAR THE SOUTH DAKOTA BORDER. NEZ011-201830- /O.CAN.KOAX.IS.W.0001.000000T0000Z-110220T1800Z/ /O.NEW.KOAX.WS.W.0004.110220T1029Z-110221T0300Z/ KNOX- INCLUDING THE CITY OF...BLOOMFIELD 429 AM CST SUN FEB 20 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...ICE STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WINTER STORM WARNING FOR A MIX OF FREEZING RAIN...SLEET AND SNOW...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE ICE STORM WARNING HAS BEEN CANCELLED. * TIMING...FREEZING RAIN...OR RAIN CHANGING TO FREEZING RAIN...WILL MIX WITH SLEET AT TIMES THIS MORNING. THE PRECIPITATION COULD TAPER OFF OR END FOR A TIME LATER THIS MORNING OR EARLY AFTERNOON BUT SHOULD RESUME AS SNOW LATER THIS AFTERNOON AND EVENING. * SNOW ACCUMULATIONS...ARE GENERALLY EXPECTED TO BE AN INCH OR TWO FROM MID AFTERNOON INTO THIS EVENING. * ICE ACCUMULATIONS WILL RANGE FROM 1/4 TO 1/2 INCH OF AN INCH IN NORTHWEST KNOX COUNTY TO A QUARTER OF AN INCH OR LESS ACROSS THE EXTREME SOUTHEAST PART OF THE COUNTY. * WINDS WILL START OUT NORTHEAST AT 15 TO 25 MPH AND THEN BECOME MORE NORTH OR NORTHWEST BY SUNDAY AFTERNOON AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH. * IMPACTS...AS SIGNIFICANT ICE ACCUMULATIONS DEVELOP THIS MORNING...THE INCREASING WINDS COULD CAUSE POWER LOSSES DUE TO DOWNED TREE LIMBS AND POWER LINES. IN ADDITION...TRAVEL WOULD BE DIFFICULT AND EVEN MAKE WALKING HAZARDOUS. THE STRONG WINDS COULD COMBINE WITH THE SNOW BY THIS EVENING AND PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ NEZ012-016-017-201830- /O.CAN.KOAX.IS.W.0001.000000T0000Z-110220T1800Z/ /O.NEW.KOAX.WW.Y.0006.110220T1029Z-110221T0300Z/ CEDAR-ANTELOPE-PIERCE- INCLUDING THE CITIES OF...HARTINGTON...NELIGH...PIERCE 429 AM CST SUN FEB 20 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...ICE STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIX OF FREEZING RAIN...SLEET AND THEN SNOW AND STRONG WINDS...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE ICE STORM WARNING HAS BEEN CANCELLED. * TIMING...RAIN OR FREEZING RAIN...MIXED WITH SLEET THIS MORNING...SHOULD CHANGE TO ALL FREEZING RAIN AND THEN SNOW LATE THIS MORNING OR EARLY THIS AFTERNOON...ALTHOUGH A TEMPORARY BREAK IN THE PRECIPITATION COULD OCCUR LATE THIS MORNING. * SNOW ACCUMULATIONS...ARE GENERALLY EXPECTED TO BE AN INCH OR LESS BUT UP TO TWO INCHES ARE POSSIBLE NEAR THE SOUTH DAKOTA BORDER. * ICE ACCUMULATIONS WILL GENERALLY BE LESS THAN 1/4 INCH WITH THE HEAVIER TOTALS EXPECTED NORTHWEST OF A NELIGH TO HARTINGTON LINE. * WINDS WILL START OUT NORTHEAST AT 10 TO 20 MPH WITH GUSTS TO 25 MPH AND THEN BECOME MORE NORTH OR NORTHWEST BY SUNDAY AFTERNOON AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH. * IMPACTS...THE COMBINATION OF SLEET AND FREEZING RAIN COULD CAUSE SCATTERED POWER LOSSES LATER TODAY AND ALSO MAKE FOR HAZARDOUS DRIVING CONDITIONS. IN ADDITION...THE STRONG WINDS COULD COMBINE WITH ANY SNOW THAT FALLS LATER TODAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CHERMOK
1 follow-up statement
378 WWUS43 KOAX 201804 WSWOAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1204 PM CST SUN FEB 20 2011 ...WINTER WEATHER TO IMPACT NORTHEAST NEBRASKA... .LOW PRESSURE WILL TRACK FROM SOUTHEAST NEBRASKA INTO CENTRAL IOWA BY EARLY THIS EVENING. A MIX OF RAIN...FREEZING RAIN AND SNOW WILL CHANGE TO ALL SNOW FOR A TIME THIS AFTERNOON BEFORE DIMINISHING TO FLURRIES BY EVENING. LITTLE ADDITIONAL ICE ACCUMULATION IS EXPECTED IN NORTHEAST NEBRASKA AS MUCH COLDER AIR MOVES INTO THE AREA THIS AFTERNOON. INCREASING NORTHWEST WINDS WILL ALSO OVERSPREAD THE AREA AND MAY REDUCE VISIBILITY IN AREAS RECEIVING SNOW. SNOW IS EXPECTED TO DIMINISH TO FLURRIES BY EVENING, NEZ011-210215- /O.CAN.KOAX.WS.W.0004.000000T0000Z-110221T0300Z/ /O.EXA.KOAX.WW.Y.0006.000000T0000Z-110221T0300Z/ KNOX- INCLUDING THE CITY OF...BLOOMFIELD 1204 PM CST SUN FEB 20 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIX OF FREEZING RAIN...SNOW AND STRONG WINDS...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...RAIN OR FREEZING RAIN...MIXED WITH SLEET THIS MORNING...SHOULD CHANGE TO ALL SNOW EARLY THIS AFTERNOON. * SNOW ACCUMULATIONS...ARE GENERALLY EXPECTED TO BE AN INCH OR LESS BUT UP TO TWO INCHES ARE POSSIBLE NEAR THE SOUTH DAKOTA BORDER. * ICE ACCUMULATIONS WILL GENERALLY BE LESS THAN 1/4 INCH. * WINDS WILL START OUT NORTHEAST AT 5 TO 15 MPH THEN BECOME NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH. * IMPACTS...THE COMBINATION OF FREEZING RAIN AND SNOW WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS. IN ADDITION...THE STRONG WINDS COULD COMBINE WITH ANY SNOW THAT FALLS LATER TODAY TO PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ NEZ012-016-017-210215- /O.CON.KOAX.WW.Y.0006.000000T0000Z-110221T0300Z/ CEDAR-ANTELOPE-PIERCE- INCLUDING THE CITIES OF...HARTINGTON...NELIGH...PIERCE 1204 PM CST SUN FEB 20 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING...RAIN OR FREEZING RAIN...MIXED WITH SLEET EARLY THIS AFTERNOON...SHOULD CHANGE TO ALL SNOW BY MID AFTERNOON. * SNOW ACCUMULATIONS...ARE GENERALLY EXPECTED TO BE AN INCH OR LESS BUT UP TO TWO INCHES ARE POSSIBLE NEAR THE SOUTH DAKOTA BORDER. * ICE ACCUMULATIONS WILL GENERALLY BE LESS THAN 1/4 INCH. * WINDS WILL START OUT NORTHEAST AT 5 TO 15 MPH THEN BECOME NORTHWEST DURING THE AFTERNOON AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH. * IMPACTS...THE COMBINATION OF FREEZING RAIN AND SNOW WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS. IN ADDITION...THE STRONG WINDS COULD COMBINE WITH ANY SNOW THAT FALLS THIS AFTERNOON TO PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ FOBERT
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this winter storm warning went out at Feb 20, 3:43 AM CST, 46 minutes earlier.
Area forecast discussion, Feb 20, 3:43 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
343 AM CST SUN FEB 20 2011
.DISCUSSION...
EARLY SPRING-LIKE STORM BRINGING A MULTITUDE OF WEATHER ISSUES TO
FORECAST AREA FROM FREEZING RAIN/WINTRY MIX WITH THUNDER FAR NW TO
MARGINALLY SEVERE TSTMS NW OF OMA METRO TO A WIDE RANGE IN
TEMPERATURES BY MIDDAY FOLLOWED BY SHARPLY FALLING TEMPERATURES
THIS AFTERNOON.
LEAD PIECE OF ENERGY PUNCHING UP TOWARD NCNTRL NEBRASKA AT 09Z PER
MORNING SATELLITE IMAGERY WAS SPREADING BULK OF PRECIPITATION
TOWARD NCNTRL/NERN NEBRASKA WITH THE NEAR-SEVERE CONVECTIVE LINE
EXTENDING EWD INTO WRN IA AT 09Z...PROBABLY NEAR 850 MB BOUNDARY.
AT THE SURFACE AN INVERTED TROUGH HAS BEEN NEARLY STATIONARY LAST
SEVERAL HOURS FROM NEAR NELIGH TOWARD YKN. HOWEVER...EITHER SOME
SORT OF LATENT HEAT RELEASE/WARMER PRECIP LOADING OR WEAK SURFACE
WARM ADVECTION HAS CAUSED TEMPERATURES TO CREEP UP NW OF BOUNDARY
LAST FEW HOURS WHICH COULD LIMIT ICING THIS MORNING. ALSO WITH
LEAD SHORTWAVE ENERGY POSSIBLY SHIFTING BULK OF PCPN N OF FORECAST
AREA BY 15Z...PER HIGH RESOLUTION RUC...EXACTLY HOW MUCH
ADDITIONAL ICING WILL OCCUR THIS MORNING IS IN DOUBT. PLUS WITH
STRONG AND DEEP COLD ADVECTION RAPIDLY SPREADING SEWD THIS AFTN
ANY LINGERING PRECIP SHOULD CHANGE TO SNOW AND BE WHIPPED AROUND
BY WINDS THAT COULD APPROACH 40KTS...IN GUSTS ANYWAY. EVEN THEN
PRECIP AMOUNTS LATE THIS MORNING/THIS AFTERNOON COULD BE QUITE
LIGHT OR EVEN END. BECAUSE OF THE STRONG WINDS/PRECIP
QUESTION/POSSIBLE SNOW/BLOWING SNOW...ESPECIALLY NEAR SD
BORDER...CHANGED ICE STORM WARNING TO WINTER STORM WARNING KNOX
COUNTY AND WINTER WEATHER ADVISORY OTHER COUNTIES TAKE IN MORE
MULTIPLE THREATS WITH DECREASED CHANCE OF SIGNIFICANT ICING/SNOW S
AND E OF KNOX COUNTY. ISSUED A WIND ADVISORY SE OF WINTER HEADLINES
TO KANSAS BORDER W OF OMAHA TO ACCOUNT FOR THE STRONG AFTERNOON
MIXING/COLD ADVECTION WEST AND COMBO OF GUSTY SW WINDS AHEAD OF
LOW LIFTING OUT EARLY SE FOLLOWED BY COLD ADVECTION LATER THIS
AFTN. TEMPERATURES...ESPECIALLY IN CNTRL/SERN ZONES...ARE VERY
DEPENDENT ON TRACK OF SFC LOW. 00Z GFS HAS SHIFTED TRACK NORTH OF
00Z RUN OF YDA...ALTHOUGH SIMILAR TO ITS 12Z RUN...AND WAS NOW THE
FARTHEST N BETWEEN THE NAM/GFS/ECMWF. THIS HELPS EXPLAIN THE 25
DEGREE DIFFERENCE IN GUIDANCE FOR HIGHS TODAY BETWEEN NAM AND GFS
AT LNK. USING A QUICK BLEND OF GFS/ECMWF BROUGHT TEMPS BACK UP
INTO UPPER 50S FM LNK TO OMAHA AND RAISED THEM FARTHER NW AS WELL.
WITH ENERGY CLOSING OFF UPPER LOW SD/MN VCNTY MONDAY...SOME LIGHT
SNOW WILL LIKELY LINGER NRN ZONES TILL SYSTEM DEPARTS LATE MONDAY.
KEPT MODEST SNOW CHANCES IN TONIGHT NORTH WITH A SLIGHT DECREASE
MONDAY MORNING. LTL/NO CHANGES TO REST OF FORECAST. TURNING MUCH
COLDER TONIGHT/MONDAY/MONDAY NIGHT THEN RECOVERING TUE/WEDNESDAY.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
06Z TAFS
COMPLEX TAF FORECAST AS STRONG STORM SYSTEM CONTINUES TO MOVE ACROSS
THE REGION. SCATTERED TSTMS ARE POSSIBLE THRU THE FIRST HALF OF THE
TAF PD AT ALL THREE SITES WITH MVFR CIGS. SFC LOW WILL MOVE FROM
NERN CO THIS MORNING TO SERN NEB BY 18Z. PCPN COULD END EARLY ACROSS
KLNK AND KOMA. KOFK WILL BE THE TRICKY SPOT WHERE TEMPS DROP BELOW
FREEZING BEHIND THE SYSTEM. KOFK MAY SEE A MIX OF WINTERY PCPN
BEFORE CHANGING OVER TO ALL SNOW AND BLOWING SNOW. ONLY LIGHT
ACCUMULATIONS OF SNOW ARE EXPECTED AT KOFK. GUSTY NORTHWEST SFC
WINDS OF 20-30KTS ARE POSSIBLE BY LATE AFTN AND WILL CONTINUE THRU
THE EVENING.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING
FOR NEZ066-078-088-089.
WIND ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING FOR
NEZ030-031-042-043-050-065.
WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR NEZ012-
016-017.
WINTER STORM WARNING UNTIL 9 PM CST THIS EVENING FOR NEZ011.
IA...NONE.
&&
CHERMOK/KERNHazardous weather outlook, Feb 19, 4:26 PM CST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 426 PM CST SAT FEB 19 2011 NEZ011-012-016-017-201230- KNOX-CEDAR-ANTELOPE-PIERCE- 426 PM CST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY SHOWERS AND A FEW THUNDERSTORMS ARE LIKELY OVERNIGHT INTO SUNDAY MORNING ACROSS MOST OF EASTERN NEBRASKA. FREEZING RAIN MAY DEVELOP AFTER MIDNIGHT AND EXTEND INTO SUNDAY MORNING AS COLDER AIR MOVES INTO THE AREA. ICE ACCUMULATIONS AROUND ONE QUARTER OF AN INCH ARE POSSIBLE. FREEZING RAIN WILL CHANGE TO SNOW SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THE FLOODING THREAT ALONG AREA STREAMS AND RIVERS WILL CONTINUE...ESPECIALLY NEAR ICE JAMS AND POSSIBLY ENHANCED BY RAINFALL LATER TONIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY. HOWEVER...ANY SPOTTER INFORMATION ON FLOODING OR OBSERVED WEATHER REPORTS BE IT HAIL OR FREEZING RAIN...WOULD BE APPRECIATED. IAZ043-055-056-069-079-080-090-091-NEZ015-018-030>034-042>045- 050>053-065>068-078-088>093-201230- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 426 PM CST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY SHOWERS AND A FEW THUNDERSTORMS ARE LIKELY OVERNIGHT INTO SUNDAY MORNING ACROSS MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA. SOME SMALL HAIL COULD OCCUR WITH ANY OF THE THUNDERSTORMS. ALSO...MORE THAN A HALF INCH OF RAIN IS POSSIBLE...WHICH COULD LEAD TO ADDITIONAL CONCERNS ALONG STREAMS AND RIVERS ALREADY DEALING WITH ICE JAMS. ICE JAM FLOODING REMAINS POSSIBLE THROUGH AT LEAST TONIGHT ALONG AREA RIVERS...MAINLY ALONG THE ELKHORN RIVER AND NORTH FORK OF THE ELKHORN RIVER FROM NEAR NORFOLK DOWNSTREAM TO NEAR ARLINGTON...ALONG THE PLATTE RIVER DOWNSTREAM OF COLUMBUS TOWARD THE HIGHWAY 92 BRIDGE...AND ALONG THE LOUP RIVER UPSTREAM OF COLUMBUS. OTHER ICE JAMS COULD OCCUR ALONG STREAMS IN NORTHEAST NEBRASKA. IN ADDITION...SNOW MELT FLOODING...AGGRAVATED BY ICE JAMS...CAN BE EXPECTED IN SOUTHWEST IOWA MAINLY ALONG THE LOWER REACHES OF THE NISHNABOTNA AND EAST NISHNABOTNA RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY MUCH COLDER AIR WILL BE OVER THE AREA SUNDAY NIGHT INTO MONDAY. GUSTY NORTHWEST WINDS WILL ALSO OCCUR AND MAY RESULT IN WIND CHILLS OF 10 BELOW TO 20 BELOW ZERO SUNDAY NIGHT. THE FLOODING THREAT ALONG AREA STREAMS AND RIVERS WILL CONTINUE...ESPECIALLY NEAR ICE JAMS AND POSSIBLY ENHANCED BY RAINFALL LATER TONIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND PROBABLY NOT TONIGHT EITHER. HOWEVER...ANY SPOTTER INFORMATION ON FLOODING OR OBSERVED WEATHER REPORTS BE IT HAIL OR FREEZING RAIN...WOULD BE APPRECIATED. FOBERT
In the hours before
Special weather statement, Feb 20, 1:38 AM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 138 AM CST SUN FEB 20 2011 NEZ033-043-044-200815- COLFAX NE-CUMING NE-DODGE NE- 138 AM CST SUN FEB 20 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN DODGE...SOUTHWESTERN CUMING AND COLFAX COUNTIES UNTIL 215 AM CST... AT 133 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF SCHUYLER...OR 11 MILES EAST OF COLUMBUS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SCHUYLER... HOWELLS... DODGE... SNYDER... 9 MILES NORTH OF SCHUYLER... DEAD TIMBER STATE RECREATION AREA... 10 MILES WEST OF WEST POINT... HEAVY RAIN IS ALSO POSSIBLE. DO NOT DRIVE INTO FLOODED AREAS. KERN
Special weather statement, Feb 20, 2:17 AM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 217 AM CST SUN FEB 20 2011 NEZ033-043-044-200900- COLFAX NE-CUMING NE-DODGE NE- 217 AM CST SUN FEB 20 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN DODGE...CUMING AND NORTHERN COLFAX COUNTIES UNTIL 300 AM CST... AT 216 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF CLARKSON...OR 20 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CLARKSON... HOWELLS... DODGE... SNYDER... WEST POINT... BEEMER... 10 MILES WEST OF WEST POINT... DEAD TIMBER STATE RECREATION AREA... THE HIGHWAY 9 AND 51 JUNCTION... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KERN
Special weather statement, Feb 20, 2:43 AM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 243 AM CST SUN FEB 20 2011 NEZ033-034-044-200915- BURT NE-CUMING NE-DODGE NE- 243 AM CST SUN FEB 20 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHERN DODGE...SOUTHEASTERN CUMING AND BURT COUNTIES UNTIL 315 AM CST... AT 239 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SCRIBNER...OR 41 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UEHLING... CRAIG... LYONS... OAKLAND... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KERN
Special weather statement, Feb 20, 2:46 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 246 AM CST SUN FEB 20 2011 IAZ043-055-NEZ045-200930- HARRISON IA-MONONA IA-WASHINGTON NE- 246 AM CST SUN FEB 20 2011 ...SPECIAL WEATHER STATEMENT FOR CENTRAL WASHINGTON...HARRISON AND SOUTHEASTERN MONONA COUNTIES UNTIL 330 AM CST... AT 244 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MODALE...OR 24 MILES NORTH OF OMAHA... MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MODALE... MONDAMIN... PISGAH... MOORHEAD... UTE... MAGNOLIA... PREPARATION CANYON STATE PARK... DUNLAP... SOLDIER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KERN
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 7:12 PM CST | Areal Flood Advisory | OAX | Stanton | 19 hr |
| Feb 19, 7:56 PM CST | Areal Flood Advisory | OAX | Butler, Colfax, Dodge, Douglas, Sarpy, Saunders | 24 hr |
| Feb 20, 4:29 AM CST | Winter Weather Advisory | OAX | Antelope, Cedar, Knox, Pierce | 11 hr |
| Feb 20, 4:35 AM CST | Wind Advisory | OAX | Boone, Butler, Colfax, Gage, Jefferson, Lancaster and 4 more | 11 hr |
| Feb 20, 9:27 AM CST | Areal Flood Advisory | OAX | Platte | 12 hr |
| Feb 20, 5:58 PM CST | Areal Flood Advisory | OAX | Cuming, Dodge | 24 hr |
Nearby
Winter Storm Warnings in Nebraska, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.